# SDR ASAA2023092945399

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 6,008 hours, 1,725 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE CHANNEL SPEED TRIM FAIL FAULT FOUND AT TOP OF DESCENT SPEED TRIM FAIL LIGHT EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. INTERROGATED DFCS BITE FAULT REVIEW & FOUND ONLY MESSAGE 22-11186 LAST TWO LEGS REF LP 60685611. REF B737-9 IFIM 22-11-00-810-C61 STEP A2, THIS IS A NUISANCE FAULT WITH FCC P12.1.2 CROSS-TRIM MONITOR. APPLICABLE LRU TESTS PASS PER STEP B. A/C OKAY FOR CONTINUED SERVICE.
